Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Nori, Madhav V.
Zariski's conjecture and related problems. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 16 no. 2 (1983), p. 305-344
Full text djvu | pdf | Reviews MR 86d:14027 | Zbl 0527.14016 | 7 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1983_4_16_2_305_0

Bibliography

[A] S. ABHYANKAR, Tame Coverings of Fundamental Groups of Algebraic Varieties I, II (Amer. J. Math., Vol. 81, 1959, p. 46-94 ; vol. 82, 1960.
[D] P. DELIGNE, Le groupe fondamental du complément d'une courbe plane n'ayant que des points doubles ordinair est abelian (Séminaire Bourbaki, n° 543, novembre 1979).
Numdam |  Zbl 0478.14008
[D2] A. DOUADY, Le problème des modules pour les sous-espaces analytiques compact d'un espace analytique donné (Annales de Institut Fourier, Vol. 16, 1966, p. 1-96).
Numdam |  MR 34 #2940 |  Zbl 0146.31103
[F] W. FULTON, On the Fundamental group of the Complement of a Nodal Curve (Annals of Math., vol. 111, 1980, p. 407-409).  MR 82e:14035 |  Zbl 0406.14008
[H] H. HIRONAKA, Resolution of Singularities, (Annals of Math., Vol. 79, 1964, p. 109-326).  MR 33 #7333 |  Zbl 0122.38603
[M] YU MANIN, Lectures on the K-functor in Algebraic Geometry (Russian Math. Surveys, Vol. 24, 1969).  MR 42 #265 |  Zbl 0204.21302
[M1] D. MUMFORD, Geometric Invariant Theory, Springer Verlag, Ergebniss der mathematik, band 34.  Zbl 0147.39304
[N2] M. V. NORI, On the Andreotti-Frankel Method (to appear).
[Z] ZARISKI, On the Problem of Existence of Algebraic Functions of two Variables Possessing a Given Branch Curve (Amer. J. Math., Vol. 51, 1929, p. 305-328).  JFM 55.0806.01
[DG] M. DEMAZURE and P. GABRIEL, Groupes Algebriques, Tome 1, North-Holland Publishers.
[FAC] J.-P. SERRE, Annals of Math., Vol. 61, 1955, p. 197-278.  MR 16,953c |  Zbl 0067.16201
[GAGA] J.-P. SERRE, Ann. Inst. Fourier, Vol. 6, 1956, p. 1-42.
Numdam |  MR 18,511a |  Zbl 0075.30401
[SGAI] Revetements Etales et Groupe Fondamental, Springer-Verlag (Lecture Notes, N0. 224, 1971).  Zbl 0234.14002
[M2] D. MUMFORD, Abelian Varieties, Oxford Univ. Press, Bombay.
[N3] M. V. NORI, Varieties with no Smooth Embeddings, in C. P. RAMANUJAM, A Tribute, Oxford Univ. Press, Bombay.
[EGA] A. GROTHENDIECK, I.H.E.S., Publications, Chapter IV, 1964.
Copyright Cellule MathDoc 2014 | Credit | Site Map